MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE
Model Number 60-000-66-09
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had lefort i and bilateral sagittal split osteotomies.Patient specific plates were placed in both the right and left side of the maxilla and mandible.Patient had an infection in right mandibular plate.Both left and right mandibular implants were removed due to concern by dr.(b)(6).Two screws were noticed to be loose when plate was removed.It was noted the patient did not have the best oral hygiene and did not keep the site clean.Maxilla plates were left implanted.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the device returned.Process evaluation was also performed based off the lot number provided.The stereo microscope investigation revealed no cracks or breakage of the device.Further observation determined there were no indications of material or manufacture defects.A review of the product device history files was performed based on the lot number provided.No discrepancies were found in this investigation.All records determined that the device was not sold as sterile.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6335660
Report Number9610905-2017-00014
Device Sequence Number13670232
Product Code MQN
UDI-Device Identifier00888118095473
UDI-Public(01)00888118095473
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-000-66-09
Device Lot Number#8661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR